# SDR FDEA202508051367

- Difficulty date: August 5, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N163FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62499
- Aircraft time: 11,334 hours, 5,416 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5876105
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOORBOARD AT POSITION 6L AT STA 800 HAS INDENTATION FROM BROKEN  LOCK. REF. WRI 25-50/4755 REPAIRED MAIN DECK FLOORBOARD PANEL 241DFF, (P/N 145T5876-105) AT POSITION 6L BETWEEN   STA 731 AND STA 833, LBL 54.75"- LBL 77.50" IN REF. TO SRM 53-00-50-2R REPAIR 1 FIG.201 SHEET 1.   MAIN DECK FLOOR WAS NOT REMOVED FOR REPAIR. THIS IS A MAJOR REPAIR.
